# SDR SWAA2025082796671

- Difficulty date: July 30, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 40,285 hours, 19,311 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE TRAILING EDGE LOCATED BTW ORSS281 TO ORSS327 AT LT WING.  REPLACED SUPPORT ANGLE TRAILING EDGE LOCATED BTW ORSS281 TO ORSS327 AT LT WING IAW B737-800 SRM 51-40-02 AND DWG115A3758 SHEET 4 REV-.
